# SDR COMA0160588

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 1,642 hours, 1,487 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 6229820008
- Part serial: 429
- Condition: Faulty
- Location: Avionics Bay
- Part time: 13,739 hours, 13,448 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB OUT OF CVG AILERON AND RUDDER TRIM SHOWED FULL SCALE DEFLECTION WITH NO EICAS RELATED MESSAGES. AIRCRAFT RETURNED TO THE FIELD WITH ALL CONTROL SURFACES FUNCTIONING PROPERLY.REPLACED THE DATA CONCENTRATOR UNIT (DCU-4000).
